Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Recursive enumerability and the jump operator


Author: Gerald E. Sacks
Journal: Trans. Amer. Math. Soc. 108 (1963), 223-239
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1963-0155747-3
MathSciNet review: 0155747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Friedberg, A criterion for completeness of degrees of unsolvability, J. Symbolic Loaic 22 (1957), 159-160. MR 0098025 (20:4488)
  • [2] -, Two recursively enumerable sets of incomparable degrees of unsolvability, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 236-238. MR 0084474 (18:867a)
  • [3] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [4] S. C. Kleene and E. L. Post, The upper semi-lattice of degrees of recursive unsolvability, Ann. of Math. (2) 59 (1954), 379-407. MR 0061078 (15:772a)
  • [5] A. A. Muchnik, Negative answer to the problem of reducibility of algorithms, Dokl. Akad. Nauk SSSR 108 (1956), 194-197. (Russian)
  • [6] Gerald E. Sacks, The universality of the recursively enumerable degrees, Abstract No. 60T-14, Notices Amer. Math. Soc. 7 (1960), 996.
  • [7] J. R. Shoenfield, On degrees of unsolvability, Ann. of Math. (2) 69 (1959), 644-653. MR 0105355 (21:4097)
  • [8] Clifford Spector, On degrees of recursive unsolvability, Ann. of Math. (2) 64 (1956), 581-592. MR 0082457 (18:552d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155747-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society